MAUDE Adverse Event Report: Stryker Endoscopy-San Jose AIR+ MENISCAL SYSTEM - CURVED UP; suture, nonabsorbable, synthetic, polyethylene

Stryker Endoscopy-San Jose AIR+ MENISCAL SYSTEM - CURVED UP; suture, nonabsorbable, synthetic, polyethylene
Catalog Number 4722
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that whilst suturing the meniscus using the air system, the peek anchor had snapped.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned to stryker endoscopy for evaluation because it has been discarded at the hospital.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened, and the investigation will be updated with new results.Alleged failure: anchor breaking.Probable root cause: application.- user not familiar with device use.- user excessively bends/kinks the needle.The reported failure mode will be monitored for future reoccurrence.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED UP
Common Device Name
suture, nonabsorbable, synthetic, polyethylene
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25680169
Report Number0002936485-2026-00431
Device Sequence Number4707170
Product Code GAT
UDI-Device Identifier07613327482065
UDI-Public(01)07613327482065(10)7016174
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4722
Device Lot Number7016174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown